# SDR AALA201610289003

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 29,166 hours, 4,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING LEVER WILL NOT GO FULLY TO ARM POSITION.  REMOVED DEBRIS FROM GIRT BAR FITTING, DOOR ARMS AND DISARMS NORMAL IAW AMM 25-61-00.
